# SDR FDEA201912233286

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50709
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1055 BETWEEN RBL 24.75 - RBL 45.5 FLOOR SUPPORT BENT.  FOUND FLOOR SUPPORT PLATE TO BE OUT OF LIMITS IAW SRM 51-10-02 AND 53-00-51-1A FIG 101.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT PLATE IAW SRM 51-40-02, 51-40-05 AND DWG 144N5070 REV B AND W.
